English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49640/84944 (58%)
Visitors : 7698630      Online Users : 58
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41255


    Title: A note on global existence for boundary value problems
    Authors: Chyan, Chuan-jen;Henderson, Johnny
    Contributors: 淡江大學數學學系
    Date: 1989
    Issue Date: 2010-01-28 07:05:56 (UTC+8)
    Publisher: New York: Hindawi Publishing Corporation
    Abstract: Upper and lower solutions are used in establlsning global existence results for certain two–point boundary value problems for y‴=f(x,y,y′,y″) and y(n)=f(x,y,y′,...,y(n−1)).
    Relation: International Journal of Mathematics and Mathematical Sciences 12(3), pp.615-618
    DOI: 10.1155/S016117128900075X
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    968423.pdf281KbAdobe PDF129View/Open
    index.html0KbHTML171View/Open
    index.html0KbHTML1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback